# SDR SIMA200705801

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 8,396 hours, 6,154 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0387A
- Condition: Failed
- Location: Hyd System
- Part time: 8,396 hours, 6,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 2 FAILURE, DECLARED EMERGENCY AND RETURNED TO ORD.  REMOVED AND REPLACED NUMBER 2 HYDRAULIC ENGINE DRIVEN PUMP IAW CRJ AMM 29-11-01 AND AMERICAN EAGLE WORK CARD 02-05-900-016 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
